# SDR UIEA2018050100825

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,670 hours, 16,000 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE TRIM AIR MODULATING VALVE GAUGE FLUCTUATES ERRATICALLY EVERY TIME VALVE MOVES.   OPS CHECKED THE A/C PACKS IAW AMM 21-61-00.  FOUND ZONE TRIM VALVE TO BE INOPERATIVE.
